MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X50; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X50; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199723650S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon performed a single level fusion at l5s1 6 months previously using expedium verse advanced implants.At the 6 month follow up the surgeon took x rays and noted both the tips of the 6.0 x 50 mm s1 screws had broken.The patient is now experiencing back pain and we are looking to revise the case in the future.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 6.0X50
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8534171
Report Number1526439-2019-51551
Device Sequence Number13860272
Product Code NKB
UDI-Device Identifier10705034443522
UDI-Public(01)10705034443522
Combination Product (Y/N)N
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723650S
Device Catalogue Number199723650S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date04/20/2019
Supplement Report FDA Received Date04/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;